# SDR SWAA2013012411804

- Difficulty date: January 19, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,293 hours, 12,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BULKHEAD LOWER SUPPORT ANGLE CORRODED, BS 500D, LBL 23 - RBL 23, WL 156.  REMOVED & REPLACED FWD CARGO BULKHEAD LOWER SUPPORT ANGLE AT BS 500D WL 156 IAW SRM 51-40-02-0G 84035U  21JAN13.
